zbMATH — the first resource for mathematics

Regularized solutions for abstract Volterra equations. (English) Zbl 0952.45005
The author shows the existence, the uniqueness, and some qualitative properties of solutions for the abstract Volterra equation \[ u(t) = f(t) + \int_{0}^{t}a(t-s)Au(s) ds,\quad t\in [0,T] \] on a complex Banach space \(X\) by means of an extended notion of resolvent, where \(A\) is a closed linear unbounded operator with domain \(D(A)\), \(a \not=0\) is a scalar kernel, and \(f \in C([0,T],X)\).

45N05 Abstract integral equations, integral equations in abstract spaces
45D05 Volterra integral equations
47D03 Groups and semigroups of linear operators
Full Text: DOI
[1] Arendt, W., Vector valued Laplace transforms and Cauchy problems, Israel J. math., 59, 327-352, (1987) · Zbl 0637.44001
[2] Arendt, W.; Kellermann, H., Integrated solutions of Volterra integrodifferential equations and applications, Pitman research notes in mathematics series, (1987), Longman Harlow/New York, p. 21-51
[3] B. Bäumer, and, F. Neubrander, Existence and uniqueness of solutions of ordinary linear differential equations in Banach spaces, preprint. [See, http://math.lsu.edu/Tiger, Notes: Preprints in Evolution Equations and Related Fields of Analysis.]
[4] Chang, J.C.; Shaw, S.Y., Rates of approximation and ergodic limits of resolvent families, Arch. math., 66, 320-330, (1996) · Zbl 0859.47027
[5] Cioranescu, I.; Lumer, G., On K(t)-convoluted semigroups, Pitman research notes in mathematics series, (1995), Longman Harlow/New York, p. 86-93 · Zbl 0828.34046
[6] El-Mennaoui, O.; Keyantuo, V., Trace theorems for holomorphic semigroups and the second order Cauchy problem, Proc. amer. math. soc., 124, 1445-1458, (1996) · Zbl 0852.47017
[7] Hieber, M., Laplace transforms and α-times integrated semigroups, Forum math., 3, 595-612, (1991) · Zbl 0766.47013
[8] Hieber, M., Integrated semigroups and differential operators on L^p spaces, Math. ann., 1-16, (1991) · Zbl 0724.34067
[9] Hieber, M., L^p spectra of pseudodifferential operators generating integrated semigroups, Trans. amer. math. soc., 347, 4023-4035, (1995) · Zbl 0847.47027
[10] Kellermann, H.; Hieber, M., Integrated semigroups, J. funct. anal., 84, 160-180, (1989) · Zbl 0689.47014
[11] M. Kim, Abstract Volterra Equations, Ph.D. thesis, Louisiana State University, Baton Rouge, 1995.
[12] Lizama, C., On an extension of the trotter – kato theorem for resolvent families of operators, J. integral equations appl., 2, 269-280, (1990) · Zbl 0739.47016
[13] Lizama, C., On Volterra equations associated with a linear operator, Proc. amer. math. soc., 118, 1159-1166, (1993) · Zbl 0781.45013
[14] Lizama, C., A Mean ergodic theorem for resolvent operators, Semigroup forum, 47, 227-230, (1993) · Zbl 0799.47024
[15] Oka, H., Integrated resolvent operators, J. integral equations appl., 7, 193-232, (1995) · Zbl 0846.45005
[16] Oka, H., Linear Volterra equations and integrated solution families, Semigroup forum, 53, 278-297, (1996) · Zbl 0862.45017
[17] Prüss, J., Positivity and regularity of hyperbolic Volterra equations in Banach spaces, Math. ann., 279, 317-344, (1987) · Zbl 0608.45007
[18] Prüss, J., Evolutionary integral equations and applications, Monographs in mathematics, 87, (1993), Birkhäuser Basel/Boston/Berlin
[19] Rhandi, A., Multiplicative perturbations of linear Volterra equations, Proc. amer. math. soc., 119, 493-501, (1993) · Zbl 0791.45005
[20] Srivastava, H.M.; Buschman, R.G., Theory and applications of convolution integral equations, (1992), Kluwer Academic Dordrecht/Boston/London · Zbl 0755.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.